# SDR CA000720014

- Difficulty date: June 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Aircraft time: 1,453 hours
- Engine: Ge CF343A1
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1020
- Condition: Wrong Part
- Location: Elt
- Component: Elt, Dornemargln, DMELT1411
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UPON ELT RECERTIFICATION, A NON TC APPROVED BATTERY WAS FOUND IN THE UNIT.ONLY THE DM U158-1 IS APPROVED BY TC (REF AWN BO14, EDITION 4) FOR USE IN THIS ELT. CORRECT BATTERY WAS INSTALLED AND ELT RECERTIFIED.SUP
